... this normal, is it likely to stop anytime soon, I still have 3 weeks before I start the yellow pills. I'm about to go mad. I went to a new Dr. and he told me to finish the first pack and start a second one. Is this a wise idea? Seems to be doing the opposite of the reason I started taking it. heavy and long menstural cycles.
No answers have yet been posted. Add your answer to this question.
- Camrese Information for Consumers
- Camrese Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Camrese (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
had been getting my period every 3 weeks, with lots of spotting in between. After starting the Aleese, I still got my period on the third week. My ...
1 answer • 5 Nov 2009
I started spotting mixed with heavy bleeding3 weeks after starting Camrese for the pass 40 days... is this normal? Is it likely to stop anytime soon, ...
1 answer • 4 Aug 2012
I started spotting early December for about 7 days and then around 2 weeks later I started spotting again. I have frequent headaches & I know ...
1 answer • 23 Dec 2013
Ive been on camrese for about a year now and Ive liked it so far but the past two times ive taken it so the past 2 months because its a three month ...
1 answer • 25 Jul 2014
... sex without using any other method? The 7 days after being on the pill for the first time?
1 answer • 1 Aug 2014